# SDR FDEA201906191525

- Difficulty date: June 19, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,873 hours, 20,966 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Strip
- Part number: 183N20076
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV O/B AFT END CAP STRIP BULGING. FABRICATED AND REPLACED PARTS IAW GMM 7-0-1001 AND DRAWING#183N2006 AND 183N2007 AND IAW SRM 51-40-02.
